| Catalog Number |
V041441000000 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
As a result of this malfunction, the potential for surgical intervention exists to preclude injury or illness that would necessitate medical or surgical intervention to preclude permanent damage to a body structure or permanent impairment of a body function.This event, therefore, is reportable per 21 cfr part 803.The device is available for evaluation, though has not been returned as of this report.Evaluation results will be submitted as they become available.
Event or Problem Description
In this event it is reported that 3 eddy irrigation tips broke during use.Reportedly, no injury occurred.It is unknown how many patients are involved in this event.Further information requested.
Additional Manufacturer Narrative
Additional information received: in this case the surgeon updated us about the following: the eddy tips fractured immediately after unpacking upon initial contact with the tooth root.No fragments were visible in the root canal.Both eddy tips broke cleanly at the shaft.A second complaint has been opened for investigation.This is a follow up report for this additional information.Investigation results customer returned: 1 broken upper / under part and 6 unused eddy tips for investigation.Product investigation: broken tip has the cavi 1, product is broken at point 28mm working part.No smooth breakage, melted.Breakage due to thermal influence ¿ misuse.Measuring gauge: mitutoyo model cd 15cpx valid to 5 / 2026.Performance test of the undamaged product: passed.Investigation results confirmed by mc1.All complaints are monitored through the monthly product surveillance committee and a corrective action could be determined by the committee.Dhr: nothing unusual to report was found during dhrs review.Nothing was changed in production process.All complaints are monitored through the monthly product surveillance committee and a corrective action could be determined by the committee.